Why do I get dry when I start taking birth control?
I have never had a problem with getting wet during intercourse, but every time I start taking birth control, I can't manage to stay wet and end up getting dry during sex. It's very odd, because I took birth control for a while and it would be difficult for me to stay wet, then I went off birth control to see if that was the cause of it, and it was because I wasn't having a problem getting wet. Now I am on birth control again and I am starting to dry up and it gets very frustrating for me and my boyfriend. Why does that happen and what I can I do to help stay wet naturally without having to use lubrication and still be on birth control (if that's at all possible)?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.